MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 5.5HLX ADV BR ANC-DYNA 3-SUT; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SàRL 5.5HLX ADV BR ANC-DYNA 3-SUT; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.(b)(4).The lot number is currently unavailable; therefore, the exp date is unavailable.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the sales rep that in relation to an unknown revision procedure, it was observed that there was an issue with the 5.5mm healix advance anchor with dynacord suture.The sales rep could not provide the date of the original procedure, the date of the revision procedure, or the type of procedure.The sales rep also could not provide how the anchor malfunctioned or the lot number for the anchor.It was not reported if there was a delay or if a spare device was available for use.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown but was noted to have occurred in 2018.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If additional information should become available, a supplemental medwatch will be submitted accordingly.Additional information: subsequent follow-up with the customer, additional information was received.It was reported that there was no delay in the surgical procedure.It was reported that the event had no impact on the patient but had an impact on the user as it detoured surgeon from using dynacord for future cases.It was reported that the case was completed by performing a revision surgery with orthorcord.It was reported that an alternative product was readily available for the second procedure.It was reported that the was a surgical intervention planned that had already taken place; however, the dates for both initial and revision cases were not available.It was reported that the implants did not break.It was reported that the surgeon was not off axis during the surgery.It was reported that the same bone hole was not used to complete the procedure.It was reported that the suture was removed but not the implant.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If additional information should become available, a supplemental medwatch will be submitted accordingly.Investigation summary : the complaint device was implanted therefore the device is not available for a physical evaluation.This complaint is not confirmed.Without physically evaluating the device, a definite root cause cannot be determined.Furthermore, no lot number was supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.At this point in time, no corrective action is required, and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
5.5HLX ADV BR ANC-DYNA 3-SUT
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8219335
Report Number1221934-2019-55916
Device Sequence Number1656837
Product Code MAI
UDI-Device Identifier10886705029457
UDI-Public10886705029457
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222005
Initial Date Received by Manufacturer 12/07/2018
Supplement Date Received by Manufacturer01/08/2019
01/09/2019
Initial Report FDA Received Date01/04/2019
Supplement Report FDA Received Date01/08/2019
01/10/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;